# SDR SWAA2012121810751

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,307 hours, 60,407 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT WING UPPER T/E PANEL I/B FWD ANGLE IS CRACKED.  REMOVED AND REPLACED RIGHT WING UPPER T/E PANEL I/B FWD ANGLE IAW SRM 51-40-02-0G-0 PARA 7 AND 9.
